I am scheduled for some cosmetic surgery in August. I have been on Plavix since May 25 when I had 2 stents. Also last week I had to have a pacemaker implanted. The cardiologist who implanted the pacemaker said that I should be fine for the cosmetic surgery as long as it was at least 3 weeks after the implantation.
He did not comment on stopping the Plavix for the 10 days prior to the cosmetic procedure. If those stents were placed at a site that was restenosed after earlier angioplasty and brachytherapy (radiation) was administered, stopping Plavix for cosmetic surgery would be a bad idea. Most would advise holding off on the cosmetic surgery until the course of Plavix is completed.
Yes, one of the stents was placed at a site that had restenosed a bit, but there was no brachytherapy. My course of plavix is for six months, of which 2 months have passed already. Again, I only want to stop for the 10 days prior to the cosmetic surgery, and restart immediately after. by the way, the new stents were the Cypher stents, if that makes any difference. t was mentioned in a radio news report.
The details weren’t mentioned, just that muscle was removed. Now, the reporter could have gotton that wrong. But, in the report, and comments by an American doctor, it did sound as if muscle tissue is removed.I haven’t really compared continental asians (most asians I’ve met are mixed or darker-skinned asians–such as Filipinas)–many people don’t even realize how huge China really is, much less the entirety of Asia–but there are all different kinds of “eye-types.”